# SDR UPS03440146

- Difficulty date: January 24, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 65,143 hours, 15,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta 975-987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - LOWER FUSELAGE EXTERNAL SKIN EDGE FOUND CORRROSION CRACKED AT STA 983 STRG 42L.     FX - LOWER FUSELAGE STA 975 TO STA 987 S42L EXTERNAL SKIN REPAIRED AS PER SRM 53-30-03 FIG.1.
